# SDR DALA2024093009518

- Difficulty date: September 21, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0577383) CORROSION ON FWD CARGO R/H Z CHANNEL FROM STA 500A TO STA 500L WL158. REMOVED FWD CARGO R/H ZEE CHANNEL STA 500A-500L AND REPLACED WITH NEW FAB IAW B737-900 SRM 53-00-53-2R PROCEDURE 5, 51-40-02-0G SEC. 4.E. FIG 8 AND 4.B. (1-2) AND BOEING DWG# 143A7500.
